标题:Positive solutions for a coupled system of nonlinear fractional differential equations
作者:Zhang, Keyu;Xu, Jiafa;O\'Regan, Donal
作者机构:[Zhang, K] Department of Mathematics, Qilu Normal University, Jinan, Shandong, 250013, China, School of Mathematics, Shandong University, Jinan, Shand 更多
通讯作者:Zhang, Keyu
通讯作者地址:[Zhang, KY]Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.
来源:Mathematical Methods in the Applied Sciences
出版年:2015
卷:38
期:8
页码:1662-1672
DOI:10.1002/mma.3178
关键词:fractional differential equation;positive solution;Krasnoselskii-Zabreiko fixed point theorem;power function;nonnegative matrix
摘要:Using the Krasnoselskii-Zabreiko fixed point theorem, we establish two existence theorems for positive solutions of a coupled system of nonlinear fractional differential equations. Power functions and nonnegative matrices are used to characterize coupling behavior of our nonlinearities, so nonlinearities may grow differently; in fact, one may grow superlinearly, and the other may grow sublinearly. Copyright (c) 2014 John Wiley & Sons, Ltd.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:5
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84928108629&doi=10.1002%2fmma.3178&partnerID=40&md5=69a37766dc4af98eb1d70e3ee28b38cf
TOP